# SDR YENA201804140172

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 772969
- Condition: No Test
- Location: Emergency Lights
- Part time: 14,270 hours, 5,246 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATTERY 11WL FAILED AN EMERGENCY LIGHT TEST.   R & R THE EPSU BATTERY 11WL IAW AMM 33-51-38, EMERGENCY LIGHT SYSTEM CHECKED OK.
